| Model Number |
39575 |
| Medical Device Problem Codes |
Unraveled Material (1664); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 30jul2025.It was reported that the tip of the guidewire was bifurcated.The target lesion was located in the cardiac conduction block.An amplatz super stiff guide wire was selected for use in a permanent pacemaker implantation.Upon unpacking, it was found that the tip of the guidewire was bifurcated; the guidewire body at the tip of the guidewire was separated from the coil.It appears the flat wire coil unraveled from the core wire at the tip of the device.The procedure was completed using another device of the same type.There were no patient complications as a result of this event.However, device analysis revealed the core wire was detached.
Additional Manufacturer Narrative
Device evaluated by mfr: the amplatz guidewire was returned for analysis.Visual inspection revealed the core wire was detached, moreover the distal tip was unraveled, kinked and stretched.No other issues were identified with the device.